Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 2, Pages 259-266
http://dx.doi.org/10.1155/S0161171288000316

On a class of p-valent close-to-convex functions of order β and type α

1Department of Mathematics, Faculty of Science, Mansoura University, Mansoura, Egypt
2Department of Mathematics, Faculty of Science, University of Qatar, P. O. Box: 2713, Doha, Qatar

Received 10 October 1986; Revised 29 October 1986

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. K. Aouf, “On a class of -valent close-to-convex functions of order and type ,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 2, pp. 259-266, 1988. doi:10.1155/S0161171288000316